# SDR 98FDEA00332

- Difficulty date: May 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N167FE
- Make and model: Boeing 727-22
- Aircraft serial: 18864
- System (JASC): 2150 · Cabin Cooling System
- Part: Condenser
- Condition: Malfunctioned
- Location: Lt Pack
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, LEFT PACK EMITS STRONG ODOR.  SMELLS LIKE PAINT, HOT ODOR.  REMOVED AND REPLACED LEFT PACK CONDENSER, WATER SEPARATOR.  OPERATIONAL LEFT PACK NO ODOR NOTICED AFTER 20 MINUTES.  LEFT PACK OK FOR SERVICE.
